| Catalog Number |
5954450 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Obstruction/Occlusion (2422)
| Date of Event |
03/25/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jul-2014) is considered to be a best estimate.This emdr was submitted to represent the bard/davol ventralight st mesh (device #2).An additional supplemental emdr submitted to represent the bard/davol mesh ¿ composix kugel (device #1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Per information provided: (b)(6) 2014 - patient was diagnosed with incisional hernia thereby underwent laparoscopic repair with implant of composix kugel (device #1).Per operative notes, ¿the hernia defect was identified and dissected free.The adhesions were lysed.A composix kugel (device #1) was placed and tacked.(b)(6) 2015 - patient was diagnosed with recurrent incisional hernia thereby underwent open repair with excision of composix kugel (device #1) and implant of ventralight st (device #2).Per operative notes, ¿the prior mesh was identified to be separated from fascia.The old mesh (device #1) was removed.The hernia defect was identified and repaired with ventralight st (device #2) and sutured.(b)(6) 2015 - patient was diagnosed with post operative small bowel obstruction thereby underwent open repair with excision of ventralight st (device #2).Per operative notes, ¿the old mesh was identified and removed.The small was identified to be obstructed and loops of small bowel was released.All the bowel adhesions were taken down and sutured.